Dynamics of Geodesic Flows with Random Forcing on Lie Groups with Left-Invariant Metrics
We consider stochastic perturbations of geodesic flow for left-invariant metrics on finite-dimensional Lie groups and study the Hörmander condition and some properties of the solutions of the corresponding Fokker-Planck equations.
W. Hu and V. Sverak, "Dynamics of Geodesic Flows with Random Forcing on Lie Groups with Left-Invariant Metrics," Journal of Nonlinear Science, vol. 28, no. 6, pp. 2249-2274, Springer New York LLC, Dec 2018.
The definitive version is available at https://doi.org/10.1007/s00332-018-9446-1
Mathematics and Statistics
Keywords and Phrases
Geodesics; Left-invariant metrics; Lie groups; Stochastic perturbations
International Standard Serial Number (ISSN)
Article - Journal
© 2018 Springer New York LLC, All rights reserved.
01 Dec 2018